University of Hertfordshire

From the same journal

By the same authors

Yangian symmetry of the Y=0 maximal giant graviton

Research output: Contribution to journalArticlepeer-review

View graph of relations
Original languageEnglish
Article number76
JournalJournal of High Energy Physics
Volume2010
Issue12
DOIs
Publication statusPublished - 20 Dec 2010
Externally publishedYes

Abstract

We study the remnants of Yangian symmetry of AdS/CFT magnons reflecting from boundaries with no degrees of freedom. We present the generalized twisted boundary Yangian of open strings ending on boundaries which preserve only a subalgebra h of the bulk algebra g, where (g,h) is a symmetric pair. This is realized by open strings ending on the D3 brane known as the Y = 0 maximal giant graviton in AdS5 × S5. We also consider the Yangian symmetry of the boundary which preserves an su(1|2) subalgebra only.

ID: 18763490